MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC 10FR SILICONE DRAIN WITH TROCAR; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC 10FR SILICONE DRAIN WITH TROCAR; CATHETER, IRRIGATION
Model Number SU130-0321
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that a patient had a return to surgery for a fractured jp drain.Per md, "drain tubing broken with retrograde flow of blood and anterograde flow of blood".This resulted in return to the or for evacuation of hematoma and replacement of the drain.
 
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the device history record for the reported lot number 1250068 was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Pull testing was conducted on the retained drains within this lot, and all results met the established acceptance criteria.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
10FR SILICONE DRAIN WITH TROCAR
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22198741
Report Number1423537-2025-00252
Device Sequence Number8837708
Product Code GBX
UDI-Device Identifier10192253022230
UDI-Public(01)10192253022230(11)250116(17)300131(10)1250068
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-0321
Device Catalogue NumberSU130-0321
Device Lot Number1250068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date06/27/2025
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale